MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 90CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 90CM; CATHETER, CONTINUOUS FLUSH
Model Number 30-104
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 59-year-old female underwent arterial thrombectomy using inari devices.The patient's clot age was estimated at 14 days.During the procedure, clot was removed on the right after seven passes with the the artix mechanical thrombectomy device (mt6) and a stent was placed in the right iliac artery.While completing fluoroscopy, some clot was embolized as a result of ballooning.One more pass using the mt6 removed the embolized clot.Imaging confirmed normal findings.All devices were removed through the artix thin-walled sheath (artix sheath), however upon removal of the dilator, the dilator would not retract.The physician pulled the artix sheath and the sheath came apart in a section.The physician moved closer to the access and pulled again, which resulted in another tear in the sheath.The physician used hemostats and increased the dilation of the site, and everything was fully removed.
 
Event or Problem Description
On (b)(6) 2025, a 59-year-old female underwent arterial thrombectomy using inari devices.The patient's clot age was estimated at 14 days.During the procedure, clot was removed on the right after seven passes with the artix mechanical thrombectomy device (mt6) and a stent was placed in the right iliac artery.While completing fluoroscopy, some clot was embolized as a result of ballooning.One more pass using the mt6 removed the embolized clot.Imaging confirmed normal findings.All devices were removed through the artix thin-walled sheath (artix sheath), and the artix sheath dilator was reinserted while removing the artix sheath.Upon removing the artix sheath, resistance was felt.The physician pulled the artix sheath and the sheath came apart in a section.The physician moved closer to the access and pulled again, which resulted in another tear in the sheath.The physician used hemostats and increased the dilation of the site, and everything was fully removed.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: the artix thin-walled sheath (artix sheath) was returned to the manufacturer and investigated.Visual inspection confirmed the artix sheath had five areas where the sheath shaft had separated and the coil was exposed.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The artix sheath most likely separated due to excessive force used to advance/retract the device against resistance.The device labeling includes the following warning: "avoid using excessive force to advance the artix sheath against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." "never advance or torque the artix sheath against resistance without careful assessment of cause of resistance using fluoroscopy." correction to initial report (3020347218-2025-00085), section b5: initial report stated "all devices were removed through the artix thin-walled sheath (artix sheath), however upon removal of the dilator, the dilator would not retract." b5 should read "all devices were removed through the artix thin-walled sheath (artix sheath), and the artix sheath dilator was reinserted while removing the artix sheath.Upon removing the artix sheath, resistance was felt." manufacturer reference number: (b)(4).

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 90CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23648552
Report Number3020347218-2025-00085
Device Sequence Number4824837
Product Code KRA
UDI-Device Identifier00810123710577
UDI-Public(01)00810123710577(17)260513(10)25050074R
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Model Number30-104
Device Catalogue Number30-104
Device Lot Number25050074R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight79 KG